| Model Number |
VB14116US |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review was performed.The sample was returned to the manufacturer for inspection.No functional testing was not performed due to the returned sample condition.Therefore the investigation is inconclusive for the alleged malfunction.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model vb14116us biopsy instrument allegedly experienced tube detachment.This information was received from one source.The alleged malfunction involved a patient with no consequences.The age and weight of the female patient was not provided.